# SDR AALA202409024248

- Difficulty date: August 27, 2024
- Submitted: September 2, 2024
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 33,250 hours, 13,620 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 893301
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTING AFT CARGO DOOR SHOWED OPEN AT 2000 FEET ON DEPARTURE. ECAM CLEARED ON LANDING. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT.   MAINTENANCE REPLACED PROXIMITY SENSOR 32WV AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
